Publication
Title
Orthodontic treatment considerations in patients with diabetes mellitus
Author
Language
English
Source (journal)
American journal of orthodontics and dentofacial orthopedics. - Saint-Louis, Ill.
Publication
Saint-Louis, Ill. : 2003
ISSN
0889-5406
Volume/pages
123(2003), p. 74-78
ISI
000180709000013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 28.07.2017
To cite this reference